Universidad de Granada Digibug
 

Repositorio Institucional de la Universidad de Granada >
1.-Investigación >
Departamentos, Grupos de Investigación e Institutos >
Departamento de Física Teórica y del Cosmos >
DFTC - Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10481/32418

Title: Constrained differential renormalization
Authors: Águila Giménez, Francisco del
Pérez-Victoria, Manuel
Issue Date: 1997
Abstract: We review the method of differential renormalization, paying special attention to a new constrained version for symmetric theories.
Sponsorship: This work has been supported by CICYT, under contract AEN96-1672 and Junta de Andalucía, under contract FQM101. MPV thanks MEC for financial support.
Publisher: Jagiellonian University
Description: Presented at he XXI School of Theoretical Physics "Recent Progress in Theory and Phenomenology of Fundamental Interactions", Ustron, Poland, september 19-24, 1997.
Keywords: Supersymmetric dimensional regularization
Space
Model
URI: http://hdl.handle.net/10481/32418
ISSN: 0587-4254
1509-5770
Rights : Creative Commons Attribution-NonCommercial-NoDerivs 3.0 License
Citation: Águila, F.; Pérez-Victoria, M. Constrained differential renormalization. Acta Physica Polonica B, 28(11): 2279-2290 (1997). [http://hdl.handle.net/10481/32418]
Appears in Collections:DFTC - Artículos

Files in This Item:

File Description SizeFormat
Aguila_Renormalization.pdf513.6 kBAdobe PDFView/Open
Recommend this item

This item is licensed under a Creative Commons License
Creative Commons

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! OpenAire compliant DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback

© Universidad de Granada